@article{(Open Science Index):https://publications.waset.org/pdf/1330,
	  title     = {Multiple Positive Periodic Solutions to a Periodic Predator-Prey-Chain Model with Harvesting Terms},
	  author    = {Zhouhong Li and  Jiming Yang},
	  country	= {},
	  institution	= {},
	  abstract     = {In this paper, a class of predator-prey-chain model with harvesting terms are studied. By using Mawhin-s continuation theorem of coincidence degree theory and some skills of inequalities, some sufficient conditions are established for the existence of eight positive periodic solutions. Finally, an example is presented to illustrate the feasibility and effectiveness of the results.
},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {5},
	  number    = {8},
	  year      = {2011},
	  pages     = {1292 - 1297},
	  ee        = {https://publications.waset.org/pdf/1330},
	  url   	= {https://publications.waset.org/vol/56},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 56, 2011},
	}